Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 18, NWS Green Bay, WI

June 26, 2013Langlade County, Lincoln County, Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 26, 2013, 5:25 PM CDT for Langlade County, Lincoln County, Marathon County, Wisconsin. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2013, 5:25 PM CDT (22:25 UTC)
Expired
Jun 26, 2013, 6:15 PM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI

The radar

The Green Bay radar (KGRB), 135 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:30 PM CDTHAIL 1Merrill, WI
Jun 26, 5:32 PM CDTHAIL 0.5Merrill, WI
Jun 26, 5:35 PM CDTHAIL 0.75Merrill, WIREPORTED AS CLOSE TO DIME SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
823 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WUUS53 KGRB 262225
SVRGRB
WIC067-069-073-262315-
/O.NEW.KGRB.SV.W.0018.130626T2225Z-130626T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
525 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHEASTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
  NORTH CENTRAL MARATHON COUNTY IN CENTRAL WISCONSIN...

* UNTIL 615 PM CDT

* AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERRILL...
  AND MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PINE RIVER...DOERING...GLANDON AND ACKLEY WILDLIFE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4528 8936 4504 8931 4511 8980 4524 8980
TIME...MOT...LOC 2225Z 264DEG 16KT 4520 8967

HAIL...1.00IN
WIND...60MPH

$$

MPC
2 follow-up statements
907 
WWUS53 KGRB 262236
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
536 PM CDT WED JUN 26 2013

WIC067-069-073-262315-
/O.CON.KGRB.SV.W.0018.000000T0000Z-130626T2315Z/
LANGLADE WI-LINCOLN WI-MARATHON WI-
536 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARATHON...SOUTHEASTERN LINCOLN AND WEST CENTRAL LANGLADE COUNTIES
UNTIL 615 PM CDT...

AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERRILL...AND
MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DOERING...GLANDON AND ACKLEY WILDLIFE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4512 8976 4523 8976 4528 8936 4504 8931
TIME...MOT...LOC 2236Z 264DEG 16KT 4520 8960

HAIL...1.00IN
WIND...60MPH

$$

MPC
652 
WWUS53 KGRB 262248
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
548 PM CDT WED JUN 26 2013

WIC067-069-073-262258-
/O.CAN.KGRB.SV.W.0018.000000T0000Z-130626T2315Z/
LANGLADE WI-LINCOLN WI-MARATHON WI-
548 PM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON...
SOUTHEASTERN LINCOLN AND WEST CENTRAL LANGLADE COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4512 8976 4523 8976 4528 8936 4504 8931
TIME...MOT...LOC 2248Z 264DEG 16KT 4521 8952

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:27 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 26, 2:27 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
227 PM CDT WED JUN 26 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND THURSDAY
ISSUED AT 225 PM CDT WED JUN 26 2013

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW AN ELONGATED
SHORTWAVE TROUGH SPINNING OVER THE LAKE WINNIPEG REGION WHICH ALSO
EXTENDS SOUTH INTO THE NORTHERN MISSISSIPPI VALLEY. ANOTHER
SHORTWAVE IS SPINNING OVER NORTHERN ILLINOIS AND IS HEADING
EAST...SO NOT MUCH IMPACT ACROSS OUR AREA. STORMS FIRED UP AROUND
MIDDAY ALONG A SURFACE TROUGH OVER THE WI/MN BORDER WHERE ML CAPES
ARE REACHING UP TO 2K J/KG. THE FIRST WARNING THIS AFTERNOON WAS
JUST ISSUED A FEW MINUTES AGO...BUT STORMS ARE NOT SHOWING MUCH
ORGANIZATION AND 0-6KM BULK SHEAR VALUES ARE RATHER POOR AT AROUND
20 KTS. WITH SUCH WEAK BULK SHEAR VALUES...THINKING PULSY SEVERE
AT THIS TIME UNLESS STORMS CAN BECOME MORE ORGANIZED. A FEW SPOTTY
SHOWERS TRIED TO DEVELOP OVER NORTH-CENTRAL AND FAR NORTHEAST
WISCONSIN...BUT FIZZLED OUT. SEVERE WEATHER CHANCES ARE THE MAIN
FORECAST CONCERN.

TONIGHT...LATEST TIMING HAS STORMS ARRIVING INTO NORTH-CENTRAL
WISCONSIN AT AROUND 21Z AND PROGRESSING EAST TO NORTHEAST WISCONSIN
BY 00-01Z BEFORE EXITING AFTER 04Z.  WITH STORMS ARRIVING AT OR NEAR
PEAK HEATING...SEVERE WEATHER HAS POTENTIAL TO REACH NORTHEAST
WISCONSIN THOUGH CAPES ARE NOT NEARLY AS IMPRESSIVE OVER NORTHEAST
AND EAST-CENTRAL WISCONSIN AS FURTHER WEST.  WITH LOSS OF HEATING
AND WEAKER INSTABILITY...THINK SEVERE THREAT OVER THE EASTERN PARTS
OF THE STATE ARE VERY MARGINAL.  BETTER CHANCES WILL BE OVER
NORTH-CENTRAL WISCONSIN.  ONCE THE STORMS DEPARTS/WEAKEN...RATHER
JUICY AIRMASS WILL LINGER FOR THE REST OF THE NIGHT.  AREAS THAT
RECEIVED RAIN WILL BE PRIME CANDIDATES FOR DENSE FOG AND WILL ADD
FOG TO THE FORECAST.  LOWS MAINLY IN THE LOW TO MID 60S.

THURSDAY...THE UPPER TROUGH OVER LAKE WINNIPEG WILL SLIDE SOUTHEAST
INTO LAKE SUPERIOR.  WILL HAVE SUPPORT IN THE FORM OF UPPER
DIVERGENCE IN THE LEFT FRONT QUAD OF THE JET STREAK FOR MUCH OF THE
DAY...SO CANNOT RULE OUT SPOTTY SHOWERS AND STORMS IN THE MORNING.
BUT THINKING STORMS ARE LIKELY FOR MOST OF NORTH-CENTRAL AND
NORTHEAST WISCONSIN IN THE AFTERNOON...ONCE UPWARDS OF 1500 J/KG OF
ML CAPE CAN DEVELOP ACCORDING TO PROGGED SOUNDINGS.  WITH DEEP
MIXING AND 0-6KM BULK SHEAR AROUND 30KTS...THINK SEVERE WEATHER IS
POSSIBLE TOMORROW AFTERNOON.  DAMAGING WIND GUSTS AND LARGE HAIL
WILL BE THE MAIN THREATS.  SHOULD FEEL LESS HUMID OUT THERE THAN
TODAY...BUT HIGHS SHOULD STILL REACH INTO THE LOW TO MID 80S.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 225 PM CDT WED JUN 26 2013

IN GENERAL...MAINLY DIURNAL CONVECTION ANTICIPATED
WITH AS A SHORT WAVE CARVES OUT A DEEP UPPER TROUGH OVER THE
GREAT LAKES THROUGH EARLY SATURDAY FOLLOWED WITH A TREND FOR DRIER
AND COOLER AIR IN THE NORTH FLOW FOR THE REST OF THE WEEKEND INTO
THE FIRST HALF OF NEXT WEEK.

DIURNAL CONVECTION TO BE ON THE DECREASE THURSDAY NIGHT IN THE
WEAK CYCLONIC FLOW. WILL CONTINUE THE TREND OF MAINLY EVENING
SHOWERS CHANCES FOR MOST LOCATIONS. OTHERWISE SHOWERS WITH
ISOLATED STORMS TO BE ON THE INCREASE AGAIN FRIDAY AS THE COOLER
UPPER TROUGH SLOWLY DRIFTS SOUTHWARD OVER THE GREAT LAKES REGION.
AGAIN A DIURNAL DECREASE MAY OCCUR LATER FRIDAY EVENING...BUT
SHOWER ACTIVITY NOT LIKELY TO END UNTIL THE TROUGH AXIS SHIFTS FAR
ENOUGH SOUTH. THE ECMWF AND GFS WERE THE MOST PROGRESSIVE WITH THE
TROUGH AND PCPN SOUTH OF THE AREA SATURDAY MORNING. THE NAM IS
MUCH SLOWER WITH THE TROUGH PASSAGE AND HANGS ONTO PCPN THROUGH
SATURDAY AFTERNOON.

EVENTUALLY COOLER DRIER ON NORTHERLY WINDS WILL SWEEP SOUTH OVER
THE WESTERN GREAT LAKES LATER SATURDAY THROUGH THE FIRST FEW DAYS
OF THE NEXT WEEK AS THE CANADIAN SURFACE HIGH PRESSURE SETTLES IN.

PCPN CHANCES BEGIN TO RETURN AFTER TUESDAY AS THE GFS PROG THIS
DEEP TROUGH TO CUT OFF INTO AN UPPER LOW AND RETROGRADE BACK INTO
WESTERN GREAT LAKES REGION. THE ECMWF HAS A SIMILAR SOLUTION BUT
DROPS ANOTHER PIECE OF ENERGY INTO THE NORTHERN PLAINS IN THE
NORTHWEST FLOW. RETURN FLOW TUESDAY INTO WEDNESDAY CONFINED TO
THE ROCKIES AND NORTHERN PLAINS SO WILL KEEP POPS ON THE LOW SIDE.
IN ADDITION...ANY CONVECTION WHICH CAN DEVELOP WILL LIKELY BE
DIURNAL.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1238 PM CDT WED JUN 26 2013

SHOWERS AND THUNDERSTORMS OVER THE WI/MN BORDER WILL TRACK EAST
TODAY AND INTO NORTH-CENTRAL WISCONSIN LATER THIS AFTERNOON.  OTHER
POP UP STORMS ARE POSSIBLE OVER CENTRAL WISCONSIN TOO...BUT WILL
PROBABLY HAVE TO WAIT UNTIL THIS EVENING FOR STORMS TO REACH EASTERN
WISCONSIN.  POTENTIAL IS THERE FOR STRONG GUSTY WINDS AND HEAVY
DOWNPOURS WITHIN ANY THUNDERSTORMS.  STORMS WILL EXIT LATE
TONIGHT...BUT THE MOIST AIRMASS WILL LINGER.  WITH LIGHT
WINDS...PATCHY DENSE FOG IS POSSIBLE LATE TONIGHT...ESPECIALLY WHERE
IT RAINS.  ONCE ANY FOG BURNS OFF BY MID-MORNING...MORE STORMS WILL
BE POSSIBLE TOMORROW AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......TDH
AVIATION.......MPC
Hazardous weather outlook, Jun 26, 2:52 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
252 PM CDT WED JUN 26 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
252 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS
AFTERNOON AND EVENING. SOME OF THE STORMS WILL PRODUCE HEAVY
RAIN. A FEW OF THE STORMS OVER CENTRAL AND NORTH-CENTRAL WISCONSIN
THIS AFTERNOON AND EVENING COULD BE SEVERE AND PRODUCE DAMAGING
WIND GUSTS AND QUARTER SIZE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE EXPECTED AT TIMES THURSDAY THROUGH SATURDAY.
A FEW OF THE STORMS THURSDAY AFTERNOON AND EVENING COULD BE
SEVERE...AND PRODUCE LARGE HAIL AND STRONG WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION WILL PROBABLY NOT BE NECESSARY TODAY OR
TONIGHT. BUT SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR
RAINFALLS OF OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

LMZ521-522-541>543-272000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
252 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS AND AREAS OF FOG WILL POSE A HAZARD TO BOATERS AT
TIMES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES THROUGH
SATURDAY.

MPC/TDH

In the hours before

Special weather statement, Jun 26, 4:17 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CDT WED JUN 26 2013

WIZ018-262200-
LINCOLN-
417 PM CDT WED JUN 26 2013

...STRONG STORM OVER CENTRAL LINCOLN COUNTY...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER CENTRAL LINCOLN COUNTY...MOVING
EAST AT 10 MPH.

NICKEL SIZE HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  OTIS...               IRMA...               BLOOMVILLE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

MPC
Local storm report, Jun 26, 4:59 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
459 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             TOMAHAWK                45.46N 89.73W
06/26/2013  E1.00 INCH       LINCOLN            WI   TRAINED SPOTTER

0456 PM     HAIL             1 N TOMAHAWK            45.47N 89.73W
06/26/2013  M0.88 INCH       LINCOLN            WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jun 26, 5:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
515 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     TOMAHAWK                45.46N 89.73W
06/26/2013                   LINCOLN            WI   PUBLIC

            TREES DOWN ON POWER LINE AND HOUSE. RELAYED FROM SHERIFF.
            TIME ESTIMATED.

&&

BERSCH
Special weather statement, Jun 26, 5:23 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
523 PM CDT WED JUN 26 2013

WIZ005-010>012-018-019-262330-
FLORENCE-FOREST-LANGLADE-LINCOLN-ONEIDA-VILAS-
523 PM CDT WED JUN 26 2013

...STRONG THUNDERSTORMS MOVING THROUGH NORTHERN WISCONSIN...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS MOVING ACROSS NORTH-CENTRAL
WISCONSIN. THE STRONGEST STORM WAS SITUATED NEAR MERRILL. ALL OF
THESE THUNDERSTORMS WERE MOVING TO THE EAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  TRIPOLI...            HAZELHURST...         ST GERMAIN...
  LAKE TOMAHAWK...      CONOVER...            GOODNOW...
  PHELPS...             MC NAUGHTON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:51 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida24 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.